Proceedings - Mathematical Sciences

ISSN: 0253-4142 (Print) 0973-7685 (Online)


This journal publishes refereed papers covering current research in mathematics. The papers present results of original work, critical reviews of important fields, and applied areas. The journal also features special issues devoted to advances in specific areas of mathematics and proceedings of selected high quality conferences.

124 Volumes 648 Issues 5,467 Articles available from 1935 - 2014

Browse Volumes & Issues

This journal has been published since 1934, starting under the title Proceedings, Section A of the Indian Academy of Sciences. With Volume 87 (1978), this journal split into three parts: Journal of Chemical Sciences, Journal of Earth System Science, and Proceedings - Mathematical Sciences.